Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26781
Title: Derived functors and the homology of n-types
Authors: Casas, JM
Ellis, G
Ladra, M
Pirashvili, T
First Published: 15-Oct-2002
Citation: JOURNAL OF ALGEBRA, 2002, 256 (2), pp. 583-598
DOI Link: 10.1016/S0021-8693(02)00048-0
ISSN: 0021-8693
Links: http://hdl.handle.net/2381/26781
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.